# SDR ASAA2023021641974

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 5,958 hours, 1,873 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 2566M05P04
- Part serial: WYGN1868
- Condition: Leaking
- Location: #1 Engine
- Part time: 2,865 hours, 824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM #1 ENGINE DRAIN MAST UPON ARRIVAL. GROUNDED - YES. GROUND RUN #1 ENG. FOUND FUEL LEAK AT DRAIN LINE (FUEL PUMP PAD) REF B737-9 AMM 71-00-00. REMOVED #1 ENGINE MAIN FUEL PUMP REF AMM TASK 73-11-01-000-801-G00. INSTALLED NEW #1 ENGINE MFP REF AMM TASK 73-11-01-400-801-G00. OP'S AND LEAK CHECK GOOD. NO FURTHER LEAK NOTED AT DRAIN MAST.
